American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A76) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] J. H. Mantel. Conditions for generating a nonvanishing bounded analytic function . Proc. Amer. Math. Soc. 66 (1977) 62-64. MR 0457732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. W. Goodman. The domain covered by a typically-real function . Proc. Amer. Math. Soc. 64 (1977) 233-237. MR 0444956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John G. Milcetich. On the extreme points of some sets of analytic functions . Proc. Amer. Math. Soc. 45 (1974) 223-228. MR 0352470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. S. Gupta. Erratum: ``An extremal problem for functions with positive real part'' (Proc. Amer. Math. Soc. {\bf 33} (1972), 455--462) . Proc. Amer. Math. Soc. 42 (1974) 647. MR 0325977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Domingo A. Herrero. Mean growth of inner functions . Proc. Amer. Math. Soc. 37 (1973) 175-180. MR 0308403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dorothy Browne Shaffer. On bounds for the derivative of analytic functions . Proc. Amer. Math. Soc. 37 (1973) 517-520. MR 0310256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Carl P. McCarty. Functions with real part greater than $\alpha $ . Proc. Amer. Math. Soc. 35 (1972) 211-216. MR 0298014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. S. Gupta. An extremal problem for functions with positive real part . Proc. Amer. Math. Soc. 33 (1972) 455-462. MR 0293088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1